Computing the noise covariance matrix of the local linearization scheme for the numerical solution of stochastic differential equations Article

Jimenez, JC, Valdes, PA, Rodriguez, LM et al. (1998). Computing the noise covariance matrix of the local linearization scheme for the numerical solution of stochastic differential equations . 11(1), 19-23. 10.1016/S0893-9659(97)00126-2

Open Access

keywords

  • Mathematics
  • Mathematics, Applied
  • Physical Sciences
  • Science & Technology
  • local linearization
  • numerical integration
  • stochastic differential equations

Digital Object Identifier (DOI)

start page

  • 19

end page

  • 23

volume

  • 11

issue

  • 1